# SDR GTIA2025052238924

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 47,158 hours, 21,748 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 14681
- Condition: No Test
- Location: Zone 200
- Part time: 936 hours, 433 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD 256551-01-1 FOUND FWD MEGAPHONE NOT OPS CHECKING PROPERLY,-R & R FWD MEGAPHONE IAW EMEREQUIP A320 DRAWING. OPS TEST OK.
